# SDR SCNA20161101286

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HARD TO PULL OUT AND PAN IS GOUGED.  REMOVED AND REPLACED AFT CARGO DOOR HANDLE ASSY.
